MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007; DKUT-10008-001
Medical Device Problem Codes Crack (1135); Wireless Communication Problem (3283)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy were unsuccessful.Product was returned to millyard advanced medical products, llc on 26-mar-2026.The investigation is ongoing, and a follow-up report will be submitted upon completion of the investigation.The patient reported that they experienced severe nausea and diarrhea; however, these symptoms are not included in this report as they were attributed to the patient's titrations from remodulin to orenitram.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 09-mar-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 10-mar-2026.It was reported that during a routine cassette change, the patient and their caregiver attempted to switch to the patient's backup remunitypro system but experienced pairing issues.The patient then attempted to use their other remunitypro remote and pump but experienced the same issues.Troubleshooting efforts were unsuccessful.The patient's caregiver confirmed that the patient had a third pump (serial number: (b)(6) that was working, noting that the third remote was cracked, but was still operational.Replacement systems were issued to the patient by the specialty pharmacy.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24809299
Report Number3016798778-2026-00087
Device Sequence Number21503475
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007; DKUT-10008-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPSYNVI.; ORENITRAM ER.
Patient Age39 YR
Patient SexMale
Patient Weight75 KG